Alert archive / Ohio / Flash Flood Warnings in 2018

Flash Flood Warning 19, NWS Wilmington, OH

May 21, 2018Delaware County, Union County, Ohio

NWS Wilmington, OH issued this flash flood warning at May 21, 2018, 9:06 PM EDT for Delaware County, Union County, Ohio. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2018, 9:06 PM EDT (01:06 UTC)
Expired
May 22, 2018, 12:00 AM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Delaware County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 121 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 9:40 PM EDTFLOODMarysville, OHHIGH WATER ON NUMEROUS RURAL ROADS.
May 21, 9:45 PM EDTFLOODDelaware, OHHIGH WATER ON SOME CITY STREETS IN DELAWARE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2018-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2018-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
208 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1822 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

825 
WGUS51 KILN 220106
FFWILN
OHC041-159-220400-
/O.NEW.KILN.FF.W.0019.180522T0106Z-180522T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
906 PM EDT MON MAY 21 2018

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Central Delaware County in central Ohio...
  Southern Union County in central Ohio...

* Until midnight EDT.

* At 906 PM EDT, radar indicated that thunderstorms had produced
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen. Heavy rain continues to fall with another two 
  inches possible. Runoff from this excessive rainfall will cause 
  flash flooding to occur.

* Some locations that will experience flooding include...
  Delaware, Marysville, New California, Ostrander, Stratford,
  Bellepoint, US Route 33 at US Route 42, Warrensburg, Watkins,
  Leonardsburg, Kilbourne, New Dover, State Route 257 at US Route 36
  and Olive Green.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4037 8293 4036 8292 4035 8278 4035 8276
      4013 8328 4022 8348 4039 8306

$$

Novak
2 follow-up statements
080 
WGUS71 KILN 220247
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
1047 PM EDT MON MAY 21 2018

OHC041-159-220400-
/O.CON.KILN.FF.W.0019.000000T0000Z-180522T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware OH-Union OH-
1047 PM EDT MON MAY 21 2018

...THE FLASH FLOOD WARNING FOR CENTRAL DELAWARE AND SOUTHERN UNION
COUNTIES IN CENTRAL OHIO REMAINS IN EFFECT Until midnight EDT....

At 1040 PM EDT, radar indicated that the heaviest precipitation has 
pushed off to the east. However, showers and a few thunderstorms 
will persist across the warned area through midnight. Two to three 
inches of rain has already fallen with up to another half inch of 
rain possible. Runoff from this excessive rainfall will cause flash 
flooding to occur.

Some locations that will experience flooding include...
Delaware, Marysville, New California, Ostrander, Stratford,
Bellepoint, US Route 33 at US Route 42, Warrensburg, Watkins,
Leonardsburg, Kilbourne, New Dover, State Route 257 at US Route 36
and Olive Green.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life. 

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4037 8293 4036 8292 4035 8278 4035 8276
      4013 8328 4022 8348 4039 8306

$$
640 
WGUS71 KILN 220402
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
1202 AM EDT TUE MAY 22 2018

OHC041-159-220409-
/O.EXP.KILN.FF.W.0019.000000T0000Z-180522T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware OH-Union OH-
1202 AM EDT TUE MAY 22 2018

...THE FLASH FLOOD WARNING FOR CENTRAL DELAWARE AND SOUTHERN UNION
COUNTIES IN CENTRAL OHIO WILL EXPIRE AT 1200 AM EDT...

Local law enforcement reported some lingering minor flooding issues 
from the heavy rainfall that fell earlier in the evening. Additional 
rainfall amounts of up to a half inch will be possible through 2 AM 
and this could lead to some minor flooding concerns. A flood 
advisory is now in effect for the area through 3 AM. 

Please report previous flash flooding to the National Weather 
Service by going to our website at weather.gov/iln and submitting 
your report via social media.

LAT...LON 4037 8293 4036 8292 4035 8278 4035 8276
      4013 8328 4022 8348 4039 8306

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 21, 7:53 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 21, 7:53 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
753 PM EDT Mon May 21 2018

.SYNOPSIS...
Showers and thunderstorms will remain possible across the region
until a cold front moves through Tuesday afternoon and evening.
High pressure will build in to bring dry conditions for mid to
late week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Warm front extends from north of Lima south southeast across
the forecast area. It appears that much of this boundary will
wash out into the evening, but northern extent will persist.
There is some suggestion that a weak surface low may track
across northern Ohio which would temporarily bring the front a
bit further south into the forecast area. Better shear is
located across the northern areas as a jet streak moves away
from the region while instability maximum across the south is
working northward in the warm sector. Best combination of shear
and instability, in addition to the proximity to the stronger
part of the front, suggests highest potential for severe
weather is in west central Ohio.

Storms are developing across western Indiana and western
Kentucky and they will move into the area late this afternoon
and this evening. Cannot rule out some strong to damaging winds
with any of these storms as DCAPE has been increasing although
still somewhat marginal.

Storms will weaken later this evening with showers and scattered
storms continuing across the area through much of the night.
Temperatures will remain warm with guidance having a reasonable
handle on lows.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Showers and thunderstorms may start to redevelop along a pre-
frontal trough in the morning across southeastern counties.
Additional activity will develop through the day as a cold front
approaches. Scattered showers and thunderstorms will occur
until the front crosses the area in the afternoon and evening.
Cannot rule out some stronger updrafts that could be capable of
strong to damaging wind gusts. High pressure will start to build
in later Tuesday night with a drier air mass.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The long term will open up with rather pleasant weather as surface
high pressure centers over Michigan. The upper level trough axis
will be centered over eastern Canada with the best ageostrophic
convergence located from Michigan to central Ohio.

Wednesday afternoon 1000/850 MB thicknesses are forecast to be
around 1390 M which would support high temperatures only around 80
degrees. Wednesday night into Thursday the broad upper level low
that was over the western United States will open up and head east.
The wave will then impinge on the upper level trough axis pushing
the corresponding surface high pressure east as well. This means
high temperatures will start to recover Thursday (even though
temperatures will likely remain above normal through the long term)
into the lower 80s. 850 MB temperatures remain rather steady while
1000/850 MB thicknesses only slightly increase.

Friday a weak mid-level ridge will form over Tennessee with an upper
level low over the Gulf of Mexico. GFS forecast soundings at KCVG
even show a weak subsidence inversion from the mid-level ridge at
this time and with PWATs forecast to be around 1.25" Fridays highs
could again approach 10 degrees above normal for this time of year
(mid 80s with some upper 80s southwest).

Saturday into Sunday gulf moisture surges north with the cold front
now forecast to remain well north of the ILN forecast area. Even
with the front remaining well north of the area, above normal PWATs
and weak PVA from the upper level low will allow shower and
thunderstorm chances to return to the area Saturday and continue
through Monday.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The main line of showers and storms extending from southeast
Indiana into west central Ohio has been making a very slow
eastward push over the last several hours. The airmass out ahead
of this is still unstable and we are seeing some isolated to
scattered showers and storms beginning to develop in those area.
As a result, will allow for a period of showers and
thunderstorms at all of the TAF sites through the rest of the
evening hours. As we begin to lose some of the diurnal
enhancement and some weak mid level energy pushes eastward, we
should see an overall weakening trend in the coverage and
intensity through the night, but will hang on to a VCSH through
a good part of the overnight hours to account for any lingering
activity. There are some indications that some MVFR cigs may
develop late tonight into Tuesday morning, especially at the
northern TAF sites. A cold front will push east across the area
through the day and this will lead to some additional scattered
shower and thunderstorm activity later Tuesday morning and into
the afternoon hours. Will cover this threat with a VCSH at this
point.

OUTLOOK...No significant weather expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...Haines
AVIATION...JGL
Hazardous weather outlook, May 21, 4:08 PM EDT, 4 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
408 PM EDT Mon May 21 2018

OHZ026-034-035-042>045-220915-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-
408 PM EDT Mon May 21 2018

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Tonight.

Thunderstorms will move across the area late this afternoon and
evening. Some of these storms may be severe with damaging wind gusts
being the highest threat. An isolated tornado or large hail cannot be
ruled out.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ046-051>056-060>065-
070>074-077>082-088-220915-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Delaware-Miami-Champaign-
Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene-
Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
408 PM EDT Mon May 21 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

Showers and thunderstorms will move across the area late this
afternoon into the evening. A few of these storms could produce
strong to damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Additional showers and thunderstorms will occur Tuesday into Tuesday
evening. Some storms could produce strong to damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 21, 8:25 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
825 PM EDT MON MAY 21 2018

OHZ045-046-220115-
Delaware OH-Union OH-
825 PM EDT MON MAY 21 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN DELAWARE AND
EASTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 915 PM EDT...

At 825 PM EDT, radar indicated a strong thunderstorm near Richwood,
moving northeast at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...

Locations impacted include...
Dublin, Delaware, Richwood, Ashley, New California, Radnor,
Ostrander, Magnetic Springs, Delaware State Park, Stratford,
Bellepoint, US Route 33 at US Route 42, Warrensburg, Pharisburg,
Watkins, Leonardsburg, Kilbourne, New Dover and State Route 257 at US
Route 36.

This includes I-71 in Ohio between mile markers 134 and 139.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4044 8325 4043 8302 4042 8302 4042 8301
      4041 8293 4036 8293 4035 8284 4013 8322
      4035 8341 4049 8325
TIME...MOT...LOC 0025Z 229DEG 15KT 4034 8327

Novak
Local storm report, May 21, 8:27 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
827 PM EDT MON MAY 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             MOUNT STERLING          39.72N 83.27W
05/21/2018  E1.50 INCH       MADISON            OH   TRAINED SPOTTER

&&

MBP
Special weather statement, May 21, 8:31 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Wilmington OH
831 PM EDT MON MAY 21 2018

KYZ096-097-220115-
Pendleton KY-Bracken KY-
831 PM EDT MON MAY 21 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BRACKEN AND
SOUTHEASTERN PENDLETON COUNTIES UNTIL 915 PM EDT...

At 831 PM EDT, radar indicated a strong thunderstorm 8 miles north of
Cynthiana, moving northeast at 10 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Very heavy rain...

Locations impacted include...
Falmouth, Browning Corner, Neave, Milford, Petra, Mckinneysburg and
Powersville.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3856 8422 3857 8420 3858 8421 3857 8436
      3872 8435 3867 8406 3855 8416 3856 8417
      3856 8418 3855 8420 3855 8421
TIME...MOT...LOC 0031Z 203DEG 10KT 3851 8429

Novak
Special weather statement, May 21, 8:41 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
841 PM EDT MON MAY 21 2018

OHZ052>054-062-063-220115-
Champaign OH-Fayette OH-Madison OH-Clark OH-Greene OH-
841 PM EDT MON MAY 21 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
CHAMPAIGN...NORTHWESTERN FAYETTE...EASTERN CLARK...NORTHEASTERN
GREENE AND MADISON COUNTIES UNTIL 915 PM EDT...

At 841 PM EDT, radar indicated strong thunderstorms along a line
extending from Mechanicsburg to Wilberforce, moving southeast at 45
mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Springfield, London, West Jefferson, Cedarville, Jamestown, South
Charleston, Mechanicsburg, Jeffersonville, Choctaw Lake, Wilberforce,
Harmony, Lisbon, Brighton, Lafayette, South Vienna, South Solon,
Midway, Catawba, Clifton and Milledgeville.

This includes the following Interstates...
 I-70 in Ohio between mile markers 58 and 84.
 I-71 in Ohio between mile markers 63 and 74.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4003 8326 4001 8325 3956 8355 3970 8390
      4012 8360
TIME...MOT...LOC 0041Z 333DEG 40KT 4008 8358 3972 8385

Novak
Local storm report, May 21, 8:48 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
848 PM EDT MON MAY 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     HAIL             2 SE MARYSVILLE         40.22N 83.35W
05/21/2018  E1.00 INCH       UNION              OH   TRAINED SPOTTER

&&

MBP
Special weather statement, May 21, 8:51 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
851 PM EDT MON MAY 21 2018

KYZ091>093-OHZ077-220115-
Boone KY-Kenton KY-Campbell KY-Hamilton OH-
851 PM EDT MON MAY 21 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENTON...NORTHERN
CAMPBELL...NORTHERN BOONE AND SOUTHEASTERN HAMILTON COUNTIES UNTIL
915 PM EDT...

At 850 PM EDT, radar indicated strong thunderstorms along a line
extending from near Erlanger to near Union, moving east at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Cincinnati, Covington, Florence, Independence, Erlanger, Fort Thomas,
Newport, Edgewood, Elsmere, Fort Mitchell, Villa Hills, Highland
Heights, Taylor Mill, Bellevue, Fort Wright, Ludlow, Southgate,
Crescent Springs, Walton and Crestview Hills.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 76 and 77.
 I-71 in Ohio near mile marker 0.
 I-75 in Kentucky between mile markers 173 and 191.
 I-75 in Ohio near mile marker 0.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3908 8473 3911 8437 3887 8447 3887 8479
      3888 8478 3889 8480
TIME...MOT...LOC 0050Z 266DEG 16KT 3903 8462 3890 8471

Novak

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:01 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway44 min
May 21, 8:08 PM EDTSpecial Weather StatementILNChampaign37 min
May 21, 8:11 PM EDTSpecial Weather StatementILNRoss34 min
May 21, 8:13 PM EDTSpecial Weather StatementILNAuglaize32 min
May 21, 8:15 PM EDTSpecial Weather StatementILNUnion30 min
May 21, 8:25 PM EDTSpecial Weather StatementILNDelaware50 min
May 21, 8:39 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway51 min
May 21, 8:41 PM EDTSpecial Weather StatementILNMadison34 min
May 21, 8:48 PM EDTSevere Thunderstorm WarningILNDelaware, Union42 min
May 21, 8:54 PM EDTAreal Flood AdvisoryILNDelaware, Union5 hr
May 21, 9:10 PM EDTSpecial Weather StatementILNMadison, Union50 min
May 21, 9:11 PM EDTAreal Flood AdvisoryILNHighland, Ross3 hr
May 21, 9:15 PM EDTSevere Thunderstorm WarningILNClark, Delaware, Franklin, Licking, Madison, Union60 min
May 21, 9:23 PM EDTSpecial Weather StatementILNPickaway52 min
May 21, 9:30 PM EDTSpecial Weather StatementILNClermont30 min
May 21, 9:33 PM EDTSpecial Weather StatementILNMadison42 min
May 21, 9:44 PM EDTSpecial Weather StatementILNClinton, Fayette46 min
May 21, 9:47 PM EDTAreal Flood AdvisoryILNPickaway3 hr
May 21, 9:48 PM EDTSpecial Weather StatementILNBrown, Clermont27 min
May 21, 9:54 PM EDTFlash Flood WatchILNAdams, Brown, Champaign, Clark, Clermont, Clinton and 12 more6 hr
May 21, 10:01 PM EDTSpecial Weather StatementILNLicking29 min
May 21, 10:03 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland42 min
May 21, 10:04 PM EDTTornado WarningILNBrown, Highland26 min
May 21, 10:13 PM EDTSpecial Weather StatementILNFairfield, Franklin, Licking62 min
May 21, 10:27 PM EDTAreal Flood AdvisoryILNDelaware, Fayette, Franklin, Licking, Madison, Pickaway3 hr
May 21, 10:29 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Ross23 min
May 21, 10:51 PM EDTSpecial Weather StatementILNFayette39 min
May 21, 11:30 PM EDTSpecial Weather StatementILNPickaway, Ross30 min
May 21, 11:59 PM EDTAreal Flood AdvisoryILNDelaware, Licking, Union3 hr
May 22, 9:32 AM EDTRiver Flood WarningILNAdams10 hr
May 22, 12:58 PM EDTSpecial Weather StatementILNShelby32 min
May 22, 1:25 PM EDTSpecial Weather StatementILNHardin35 min
May 22, 3:31 PM EDTSpecial Weather StatementILNHardin29 min
May 22, 5:50 PM EDTSpecial Weather StatementILNHamilton25 min
May 22, 6:03 PM EDTSpecial Weather StatementILNPickaway27 min
May 22, 6:16 PM EDTSevere Thunderstorm WarningILNPickaway33 min
May 22, 6:53 PM EDTSpecial Weather StatementILNClermont37 min
May 22, 7:01 PM EDTSpecial Weather StatementILNHocking29 min

Nearby

Flash Flood Warnings in Ohio, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.